Symplectic translation planes and line ovals.

Maschietti, Antonio

Advances in Geometry (2003)

  • Volume: 3, Issue: 2, page 123-143
  • ISSN: 1615-715X

How to cite


Maschietti, Antonio. "Symplectic translation planes and line ovals.." Advances in Geometry 3.2 (2003): 123-143. <>.

author = {Maschietti, Antonio},
journal = {Advances in Geometry},
keywords = {translation plane; line oval; symplectic spreed},
language = {eng},
number = {2},
pages = {123-143},
publisher = {Walter de Gruyter},
title = {Symplectic translation planes and line ovals.},
url = {},
volume = {3},
year = {2003},

AU - Maschietti, Antonio
TI - Symplectic translation planes and line ovals.
JO - Advances in Geometry
PY - 2003
PB - Walter de Gruyter
VL - 3
IS - 2
SP - 123
EP - 143
LA - eng
KW - translation plane; line oval; symplectic spreed
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.